# SDR AALA202103309028

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 62,349 hours, 25,324 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDEDL: NOSE LANDING GEAR EXTENDED WITH HANDLE IN OFF POSITION AFTER TAKE OFF. PUTTING HANDLE BACK UP RETRACTED THE NOSE GEAR. HANDLE LEFT IN UP POSITION PER QRH FOUND LANDING GEAR SELECTOR VALVE FAULT. REPLACED SELECTOR VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-51.
